| Catalog Number |
SRM-600 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
| Date of Event |
12/15/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "nipple discharge", "breast feels soft when squeezed", "capsular contracture baker grade unknown", "so much fluid".Later healthcare professional reported "rupture".This record is for the left side.The device remains implanted.Patient received an unknown treatment.
Event or Problem Description
Patient reported "nipple discharge", "breast feels soft when squeezed", "capsular contracture baker grade unknown", "so much fluid".Later healthcare professional reported "rupture".Later healthcare professional reported "not ruptured".This record is for the left side.The device was explanted.Patient received an unknown treatment.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "seroma-late and capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, seroma-late and capsular contracture, baker grade unknown.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b2, b5, h6, h11.Information contained in this report was previously submitted through psr on 23/july/2018 and 15/oct/2018.Un-report a0412 (rupture).